I will try to answer your questions in order. It is not the clavulanic acid but the antibiotic itself which is amoxycillin which has resulted iin your son's diarrhoea. This is not an allergy but is due to the fact that the 'good bacteria' have been knocked out of his digestive system. He needs probiotics now plus the Rehidrat. Do not give any other treatment for his diarrhoea. Cough mixttures do not help for young children so do not give the Linctopent. The Aspelone is a safe cortisone medicine, so you should complete this course.
Your son may have the same reaction to any antibiotic so Orelox may cause the same result.
You can use the Duolin to help your son to clear the mucous from his chest. He probably has had a virus chest infection called bronchiolitis and that is why antibiotics do not help.This illness may last for 3 weeks or longer. This is especially the case with the coughing.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.